MAUDE Adverse Event Report: SYNTHES GMBH OSCILLATING SAW ATTACHMENT II; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

SYNTHES GMBH OSCILLATING SAW ATTACHMENT II; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number 511.801
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H11: additional narrative: device evaluation: the actual device was returned for evaluation.During repair, an evaluation was performed and it was determined that the device being frozen/would not move, identified during service and evaluation was confirmed.The assignable root cause was determined to be due to component failure from wear.
 
Event or Problem Description
It was reported that during service and evaluation, it was determined that the oscillating saw attachment device was frozen/would not move.It was determined that the device did not function.It was further determined that the device failed pretest for check function in running mode and check the oscillation frequency with frequency meter.It was noted in the service order that the saw attachment was stuck.This event did not occur during surgery.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.However, it was reported that the event occurred in 2024.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H11: additional narrative: h6: investigation findings code updated.

Brand Name
OSCILLATING SAW ATTACHMENT II
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
kate karberg
eimattstrasse 3
oberdorf 4436
SZ   4436
3035526892
MDR Report Key21774847
Report Number8030965-2025-03173
Device Sequence Number18192675
Product Code GFA
UDI-Device Identifier07611819102262
UDI-Public(01)07611819102262
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number511.801
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown